# SDR N6WA2017020202

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 13,252 hours, 10,730 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Slat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT FAIL CAUTION MESSAGE IN FLIGHT.  PERFORMED SLAT/FLAP OPERATIONAL CHECK IAW CRJ900 AMM 27-50-00. NO MESSAGE AT THIS TIME. OK FOR SERVICE.
